Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1966, Volume 7, Number 5, Pages 1161–1167 (Mi smj5334)  

This article is cited in 2 scientific papers (total in 2 papers)

Rings of endomorphisms of free modules

G. M. Tsukerman


Full text: PDF file (940 kB)

English version:
Siberian Mathematical Journal, 1966, 7:5, 923–927

Bibliographic databases:

UDC: 519.49
Received: 29.03.1965

Citation: G. M. Tsukerman, “Rings of endomorphisms of free modules”, Sibirsk. Mat. Zh., 7:5 (1966), 1161–1167; Siberian Math. J., 7:5 (1966), 923–927

Citation in format AMSBIB
\Bibitem{Tsu66}
\by G.~M.~Tsukerman
\paper Rings of endomorphisms of free modules
\jour Sibirsk. Mat. Zh.
\yr 1966
\vol 7
\issue 5
\pages 1161--1167
\mathnet{http://mi.mathnet.ru/smj5334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0202771}
\zmath{https://zbmath.org/?q=an:0214.29205}
\transl
\jour Siberian Math. J.
\yr 1966
\vol 7
\issue 5
\pages 923--927
\crossref{https://doi.org/10.1007/BF01044497}


Linking options:
  • http://mi.mathnet.ru/eng/smj5334
  • http://mi.mathnet.ru/eng/smj/v7/i5/p1161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Brodskii, “Endomorphism rings of free modules over perfect rings”, Math. USSR-Sb., 17:1 (1972), 138–147  mathnet  crossref  mathscinet  zmath
    2. G. M. Brodskii, “Endomorphism rings of free modules”, Math. USSR-Sb., 23:2 (1974), 215–231  mathnet  crossref  mathscinet  zmath
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021